BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item:

Title: On a Differential Equation with Left and Right Fractional Derivatives
Authors: Atanackovic, Teodor
Stankovic, Bogoljub
Keywords: Left and Right Riemann-Liouville Fractional Derivatives
Fractional Differential Equation
Euler-Lagrange Equation
Variational Principle
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 2, (2007), 139p-150p
Abstract: We treat the fractional order differential equation that contains the left and right Riemann-Liouville fractional derivatives. Such equations arise as the Euler-Lagrange equation in variational principles with fractional derivatives. We reduce the problem to a Fredholm integral equation and construct a solution in the space of continuous functions. Two competing approaches in formulating differential equations of fractional order in Mechanics and Physics are compared in a specific example. It is concluded that only the physical interpretation of the problem can give a clue which approach should be taken.
Description: Mathematics Subject Classification: 26A33; 70H03, 70H25, 70S05; 49S05
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num2-2007-139p-150p.pdf199.83 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License